×

zbMATH — the first resource for mathematics

Regular curves on Riemannian manifolds. (English) Zbl 0081.38103

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Chern, Differentiable manifolds, Notes at University of Chicago, 1955. · Zbl 0099.37402
[2] Samuel Eilenberg and Norman Steenrod, Foundations of algebraic topology, Princeton University Press, Princeton, New Jersey, 1952. · Zbl 0047.41402
[3] A. R. Forsyth, A treatise on differential equations, London, 1951.
[4] S. Hu, Homotopy theory, Notes at Tulane, 1950. · Zbl 0041.51902
[5] Witold Hurewicz, On the concept of fiber space, Proc. Nat. Acad. Sci. U. S. A. 41 (1955), 956 – 961. · Zbl 0067.15902
[6] I. M. James and J. H. C. Whitehead, Note on fibre spaces, Proc. London Math. Soc. (3) 4 (1954), 129 – 137. · Zbl 0056.16702 · doi:10.1112/plms/s3-4.1.129 · doi.org
[7] M. Morse, Topological methods in the theory of functions of complex variables, Princeton, 1947. · Zbl 0041.39604
[8] Marston Morse, \?-\?- homotopy classes of locally simple curves, Ann. Soc. Polon. Math. 21 (1948), 236 – 256 (1949). · Zbl 0036.12901
[9] Marston Morse, \?-\?-homotopy classes on the topological image of a projective plane, Bull. Amer. Math. Soc. 55 (1949), 981 – 1003. · Zbl 0035.11102
[10] H. Samelson, Groups and spaces of loops, Comment. Math. Helv. 28 (1954), 278 – 287. · Zbl 0056.16801 · doi:10.1007/BF02566934 · doi.org
[11] Jean-Pierre Serre, Homologie singulière des espaces fibrés. Applications, Ann. of Math. (2) 54 (1951), 425 – 505 (French). · Zbl 0045.26003 · doi:10.2307/1969485 · doi.org
[12] Seifert and Threlfall, Variationsrechnung in Grossen, New York, 1948.
[13] N. Steenrod, The topology of fiber bundles, Princeton, 1951. · Zbl 0054.07103
[14] G. W. Whitehead, Homotopy theory, Notes at Massachusetts Institute of Technology, 1954.
[15] George W. Whitehead, On the homology suspension, Ann. of Math. (2) 62 (1955), 254 – 268. · Zbl 0067.41201 · doi:10.2307/1969679 · doi.org
[16] George W. Whitehead, On the Freudenthal theorems, Ann. of Math. (2) 57 (1953), 209 – 228. · Zbl 0050.17501 · doi:10.2307/1969855 · doi.org
[17] Hassler Whitney, On regular closed curves in the plane, Compositio Math. 4 (1937), 276 – 284. · Zbl 0016.13804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.